MathSciNet Relay Station
MathSciNet bibliographic data
MR242757 (39 #4084) 10.05 (05.00)
Smith, David A. Incidence functions as generalized arithmetic functions. II. Duke Math. J. 36 1969 15–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement